May 14, 2011
I take atripla for 7 years now but I have a rash. The look like biter. Can it be the medicine the rash in in my arms , neck and back and it. Is itchy
Response from Dr. Young
Hello and thanks for your post.
If you've been taking your medications without rash for 7 years, I'd think that it would be decidedly unusual for them to be responsible for rash at this point.
I'd suggest a discussion with your health care provider about your situation.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Itchy Rash After Performing Oral Sex Sign Of HIV AIDS
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Can I Get Hiv From My Cat?
- Can Lymph Node Discomfort Come And Go?
- Dried, Cracked Hands And Hiv Exposure
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.